# SDR ASAA2016022715671

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,899 hours, 4,344 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002476
- Condition: Failed
- Location: Nr 1
- Part time: 34,501 hours, 10,440 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE FL350, DISPLAY OF VTK AND MAP ON CAPTAIN'S SIDE WITH LOSS OF VNAV AND LNAV. QRH PROCEDURES FOR LEFT FMC FAILURE PERFORMED. ACFT GROUNDED. FOUND NR 1 FMC FAILED.  R & R NR 1 FMC REF AMM 34-61-02, CHECKS GOOD.  INSTALLED REQUIRED SOFTWARE BY CROSSLOAD FROM NR 2 FMC.  NR 1 FMC, OPS CHECKS GOOD/SOFTWARE CONF CHECK GOOD.
